# SDR UPS08M52409

- Difficulty date: March 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT TAIL CONE DOOR ASSY INTERIOR BELOW BARRIER KEEPER SKIN CHAFED.  KEEPER SKIN CHAFE MARK REMOVED & REPROTECTED.  MAT'L REMOVED 0.008" ORG THK 0.032", REMN THK 0.024" FOUND OUT OF LIMIT.  EXCEEDED LIMIT SKIN TRIMMED OFF.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  REPAIR DOUBLER FAB, HOLES PICKED UP, REPROTECTED & PAINTED.  NEW REPAIR DOUBLER INSTALLED & REWORKED AREA PAINTED.
